# SDR AALA202107207409

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 20,441 hours, 7,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Out Of Rig
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPROACH INTO PHX A FLAPS LOCKED - ALIGNMENT FAULT WARNING APPEARED AT FLAPS 2. CREW DECLARED AN EMERGENCY, ABORTED THE APPROACH AND ACCOMPLISHED A GO AROUND. THE AIRCRAFT LANDED AT PHX WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.   MAINTENANCE FOUND THE LEFT WING AND RIGHT WING  TRAILING EDGE FLAP INTERCONNECTING STRUTS OUT OF RIG. RIGGED  THE LEFT WING AND RIGHT WING  TRAILING EDGE FLAP INTERCONNECTING STRUTS PER AMM 27-51-44. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. (LEFT WING REPORTED ON AALA202107207409 & RIGHT WING REPORTED ON AALA202107202080)
